MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH PROTEIN C REAGENT; TEST, QUALITATIVE AND QUANTITATIVE FACTOR DEFICIENCY

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH PROTEIN C REAGENT; TEST, QUALITATIVE AND QUANTITATIVE FACTOR DEFICIENCY
Catalog Number 10446185
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens customer care center to report discordant results that were obtained on one patient sample on the cn-6000 instrument.Siemens is investigating.
 
Event or Problem Description
The customer reported the observation of a falsely depressed protein c result obtained on one patient sample measured with protein c reagent on the cn-6000 instrument compared to an alternate method.There are no known reports of patient intervention or adverse health consequences due to the discordant results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2025-00054 on 10-dec-2025.Additional information received 19-dec-2025: siemens reviewed the information provided and data obtained.The differences in results likely stem from multiple factors, including variations in methodology, calibration, and reference ranges, which can affect both values and interpretation.For instance, a recent thrombotic event could explain decreased protein c activity, but the original data suggests this alone may not account for the reduction, possibly indicating a deficiency that requires further investigation.Quality control data show all levels within acceptable limits, confirming the instrument is functioning properly.Therefore, the observed differences are most likely due to assay principles (siemens vs.Alternate method) and reagent variability.Based on the available information, a single root cause cannot be definitively assigned.The most plausible explanation remains methodological and reagent differences between the siemens and alternate systems, rather than an analytical error.Assessment of instrument performance included a review of qc (quality control) results have been found within range on the complained day no hardware or software errors could be found in the logs calibration curve was checked, which looks inconspicuous sample results were unflagged.Reagent issues were ruled out based on review of qc which showed recovery within acceptable ranges.Customer is operational, system works as specified.In section h6, the investigation findings and investigation conclusions codes were updated.The reported behavior was resolved by standard service actions/routine troubleshooting the instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
PROTEIN C REAGENT
Common Device Name
TEST, QUALITATIVE AND QUANTITATIVE FACTOR DEFICIENCY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
monika bornmann
emil-von-behring- str. 76
marburg 35041
GM   35041
915121287564
MDR Report Key23766735
Report Number9610806-2025-00054
Device Sequence Number15880527
Product Code GGP
UDI-Device Identifier00842768008641
UDI-Public(01)00842768008641(10)03234(17)260926
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K002541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Catalogue Number10446185
Device Lot Number03234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale